Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Getting vibrations in head and have restless legs syndrome. What cure should be done?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12184 Questions
Question
My wife suffers from some sort of vibrations in her head, which are quite severe in nature, on lying downin bed,but not on all days. She also has 'restless legs syndrome,. She is unable to sleep properly due to this.
Could you kindly tell us the possible reason or the cure for the same. It is spoiling her day due to lack of sleep. Thanks.
My email I.d is YYYY@YYYY
Posted Fri, 7 Dec 2012 in General Health
 
 
Answered by Dr. Rakhi Tayal 12 hours later
Hello,
Thanks for posting your query.
The feeling of vibrations in the head could be due to a chronic sinusitis, neurological deficits, vitamin B complex deficiency, electrolyte imbalances and anxiety.
The exact diagnosis can be made only after a detailed examination by an ENT specialist and a neurologist.
Meanwhile she can take vitamin B complex supplements, have plenty of electrolyte XXXXXXX fluids like oralyte and fresh fruit juices and avoid tea, coffee and caffeine.
She can also consider increasing the doses of anxit after consulting her physician.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Getting vibrations in head and have restless legs syndrome. What cure should be done? 7 hours later
Dear Dr.Tayal,
Thanks for your reply. She has been recently examined by ENT specialists and Neurologist in Paris, France. There was no abnormality observed. She does not take Anxit on a regular basis, due to the fear that she might become dependent on the drug.When she can not sleep on her own, then she takes Anxit and the effect of the drug lasts well into the next day. Recently she has started on Vitamin B complex capsules fortified with vitamin C. Is this the right medicine? If yes, then when and how many times should she take in a day and for what duration? If not, then could you please prescribe any particular brand or combination for her?
 
 
Answered by Dr. Rakhi Tayal 7 minutes later
Hello.
Thanks for writing again.
Taking methylcobalamin supplements will be more helpful rather than a combination of vitamin B and C.
She needs to take 1500 mcg of methylcobalamin every night for at least two weeks to show an effect. She can supplement her diet with fresh fruit juices too.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Getting vibrations in head and have restless legs syndrome. What cure should be done? 49 minutes later
Dear Dr.Tayal,
Thanks for your reply. Please let me know the trade name of the drug having Methylcobalamin and the manufacturer. Thanks.
 
 
Answered by Dr. Rakhi Tayal 14 hours later
She can have nurokind G ( by Mankind) or Pregabalin ( Torrent)
You can order it online too.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor